MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18FR X 4.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18FR X 4.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718400
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported there was a pinhole in the balloon and it deflated.There was no medical intervention required and no injury to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample analysis could not be performed.The sample was shipped, but has been delayed in transit.The complaint will be reopened when the sample is received.This device is supplied by a supplier.The root cause of this issue will be determined by the supplier of the device and documented under a supplier corrective action report (scar).The corrective and preventive actions will be performed by the supplier and will be documented under the scar as well.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
One sample was received at the manufacturing site for evaluation.A visual inspection and a functional test was performed.A leak was observed in the balloon tube.The reported condition is confirmed.The root cause of this issue will be determined by our supplier and the results will be documented under the supplier¿s corrective and preventative action plan.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 18FR X 4.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14546992
Report Number9612030-2022-03266
Device Sequence Number20063496
Product Code KNT
UDI-Device Identifier10884521011205
UDI-Public10884521011205
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718400
Device Catalogue Number718400
Device Lot Number21048114064-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer05/26/2022
05/26/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date07/12/2022
08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient Age19 YR
Patient SexUnknown
Patient Weight52 KG